# SDR A6WA2020021347170

- Difficulty date: February 12, 2020
- Submitted: February 13, 2020
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 42,114 hours, 39,600 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 601R36008
- Condition: Cracked
- Location: Bs 621
- Part time: 42,114 hours, 39,600 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD WEB IS CRACKED AT BL 0, WL 111.00.  AIRCRAFT REMOVED FROM SERVICE  WORK TRANSFERRED TO AAR W.O. 1018176/2000/0019, S/N 7601432, C/W AWAC JOB CARD 4EOAWA21045-E17/003/453 MODIFICATION OF THE REAR PRESSURE BULKHEAD WEB FS621.00 USING BOMBARDIER GREO 601R-53-61-1240 REV.D.
